# SDR ALGA2020050100241

- Difficulty date: May 1, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Aircraft time: 5,631 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 9255004806102
- Part serial: C39700779
- Condition: Failed
- Location: Nr 1
- Part time: 4 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN A HOVER PREPARING / BRIEFING TO HOIST RS TO THE WATER FOR TRAINING THE #1 AC GENERATOR FAIL CAUTION LIGHT ILLUMINATED.  ALL BRIEFING WAS HALTED AND THE EMERGENCY PROCEDURE CHECKLIST WAS REFERENCED FOR THE CAUTION LIGHT.  THE CHECKLIST CALLED FOR A RESET OF THE GENERATOR AND THEN TURNING THE GENERATOR BACK TO ON.  THAT WAS ACCOMPLISHED WHICH EXTINGUISHED THE LIGHT.  THE LIGHT THEN ILLUMINATED A SECOND TIME ABOUT 10 SECONDS LATER.  THE APU WAS STARTED IAW WITH THE EMERGENCY OPERATING PROCEDURE CHECKLIST AND THE AIRCRAFT WAS PREPARED FOR FORWARD FLIGHT IAW THE SAR CLEANUP (SSCL) CHECKLIST TO RETURN TO BASE.  AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT.
